| Model Number |
BI-MENTUM PE Liner 22,2 / 43 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient seems to be infected.Washed out hip and replaced dual mobility head with same size.There was no surgical delay.Doi: (b)(6) 2022.Dor: (b)(6) 2022.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).